# SDR SWAA2019071034711

- Difficulty date: June 12, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM NUT PLATE HOLES CORRODED AT BS. 986 BETWEEN RBL 14 TO RBL45.  REPAIRED BEAM CHORD PER EA.
